MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-10-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, after an unknown amount of time from the primary left tsa surgery, this (b)(6) y/o male patient's left humeral liner separated from the humeral tray.The surgeon removed the preserve stem, zero humeral tray, 46 neutral humeral liner and 46 inset glenosphere and was replaced with a 42+4 glenosphere.There was ¿no breakage or surgical delay¿.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 320-02-46, 256701013 - 46x21mm glenosphere high moment arm.46 zero humeral liner.Size 6 preserve stem.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, or any combination of these possibilities, which led to humeral liner disassociation.Section h11: *the following sections have corrected information: (d2b) common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented (d4) catalog number: 320-46-00, serial number: (b)(6), expiration date: 26-mar-2022, unique identifier (udi) #: (b)(4).(d11) concomitant device(s): 300-30-06, (b)(6) - equinoxe preserve stem 6mm.320-02-46, (b)(6) - 46x21mm glenosphere high moment arm.320-10-00, (b)(6) - equinoxe reverse tray adapter plate tray +0.320-15-05, (b)(6) - eq rev locking screw.320-20-00, (b)(6) - eq reverse torque defining screw kit.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32605
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12933345
Report Number1038671-2021-00659
Device Sequence Number20030603
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number320-10-00
Device Catalogue Number320-46-00
Device Lot Number06114677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight83 KG